# SDR EIA2004043

- Difficulty date: June 23, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 106,286 hours, 26,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW DOOR SLIDE LIGHT COMES ON FOR TWO SECONDS THEN GOES OUT.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY CHARGER PER MM 33-51-04.  ALSO, REMOVED AND REPLACED BATTERY CARTRIDGE PER MM 33-51-50 PG 201, OPS CHECKED NORMAL PER MM 34-51-00 PG 501.
